Advanced search
Start date

Piecewise smooth and reversible dynamical systems in R^(2n+1): existence of homoclinic trajectories and applications

Grant number: 19/06873-2
Support Opportunities:Scholarships abroad - Research Internship - Master's degree
Effective date (Start): July 01, 2019
Effective date (End): December 20, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Ricardo Miranda Martins
Grantee:Matheus Manzatto de Castro
Supervisor: Jeroen Steven Willibrord Lamb
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Research place: Imperial College London, England  
Associated to the scholarship:17/23692-6 - Structural stability of piecewise smooth dynamical systems on torus and spheres, BP.MS


In this project the student will spend 6 months at Imperial College, London/England, working with Prof. Jeroen Lamb. The main objective is to discuss results related to two papers in order increase his knowledge in the area of discontinuous systems and reversible systems. In addition, the student will be able to take advantage of the scientific environment of Imperial College London to gain familiarity with several advanced math problems and better prepare for his PhD. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CASTRO, MATHEUS M.; MARTINS, RICARDO M.; NOVAES, DOUGLAS D.. Anote on Vishik's normal form. Journal of Differential Equations, v. 281, p. 442-458, . (18/03338-6, 18/16430-8, 19/10269-3, 19/06873-2, 18/13481-0, 17/23692-6)

Please report errors in scientific publications list by writing to: